# SDR IPXA2019080214209

- Difficulty date: July 16, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 75,887 hours, 15,868 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rivet
- Condition: Loose
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C,  NR 2 ENG. INLET COWL L/E LIP HAS NUMEROUS LOOSE RIVETS.  REPAIRED THE LOOSE RIVETS IAW EA 011-7110-01-A7844, REV IR, AND EO MD11-7110-73473-A. MINOR.
